Hokkaido Mathematical Journal

Crossed products of UHF algebras by some amenable groups

Nathanial P.

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 29, Number 1 (2000), 201-211.

Dates
First available in Project Euclid: 22 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1350912964

Digital Object Identifier
doi:10.14492/hokmj/1350912964

Mathematical Reviews number (MathSciNet)
MR1745510

Zentralblatt MATH identifier
0962.46047

Citation

P., Nathanial. Crossed products of UHF algebras by some amenable groups. Hokkaido Math. J. 29 (2000), no. 1, 201--211. doi:10.14492/hokmj/1350912964. https://projecteuclid.org/euclid.hokmj/1350912964


Export citation